Certain families of elliptic functions defined by q-series

Nobushige Kurokawa, Masato Wakayama

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We introduce certain families of elliptic functions involving the Weierstrass ℘-function via q-series systematically and investigate their analytic and algebraic properties. Especially, we give examples of non-linear algebraic ordinary differential equations satisfied by some such elliptic functions.

Original languageEnglish
Pages (from-to)23-41
Number of pages19
JournalRamanujan Journal
Volume10
Issue number1
DOIs
Publication statusPublished - Aug 1 2005

Fingerprint

Q-series
Elliptic function
Weierstrass Function
Algebraic Differential Equations
Ordinary differential equation
Family

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

Certain families of elliptic functions defined by q-series. / Kurokawa, Nobushige; Wakayama, Masato.

In: Ramanujan Journal, Vol. 10, No. 1, 01.08.2005, p. 23-41.

Research output: Contribution to journalArticle

Kurokawa, Nobushige ; Wakayama, Masato. / Certain families of elliptic functions defined by q-series. In: Ramanujan Journal. 2005 ; Vol. 10, No. 1. pp. 23-41.
@article{b5a62be0726343f7baa216597397a661,
title = "Certain families of elliptic functions defined by q-series",
abstract = "We introduce certain families of elliptic functions involving the Weierstrass ℘-function via q-series systematically and investigate their analytic and algebraic properties. Especially, we give examples of non-linear algebraic ordinary differential equations satisfied by some such elliptic functions.",
author = "Nobushige Kurokawa and Masato Wakayama",
year = "2005",
month = "8",
day = "1",
doi = "10.1007/s11139-005-3503-8",
language = "English",
volume = "10",
pages = "23--41",
journal = "Ramanujan Journal",
issn = "1382-4090",
publisher = "Springer Netherlands",
number = "1",

}

TY - JOUR

T1 - Certain families of elliptic functions defined by q-series

AU - Kurokawa, Nobushige

AU - Wakayama, Masato

PY - 2005/8/1

Y1 - 2005/8/1

N2 - We introduce certain families of elliptic functions involving the Weierstrass ℘-function via q-series systematically and investigate their analytic and algebraic properties. Especially, we give examples of non-linear algebraic ordinary differential equations satisfied by some such elliptic functions.

AB - We introduce certain families of elliptic functions involving the Weierstrass ℘-function via q-series systematically and investigate their analytic and algebraic properties. Especially, we give examples of non-linear algebraic ordinary differential equations satisfied by some such elliptic functions.

UR - http://www.scopus.com/inward/record.url?scp=29344434040&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=29344434040&partnerID=8YFLogxK

U2 - 10.1007/s11139-005-3503-8

DO - 10.1007/s11139-005-3503-8

M3 - Article

AN - SCOPUS:29344434040

VL - 10

SP - 23

EP - 41

JO - Ramanujan Journal

JF - Ramanujan Journal

SN - 1382-4090

IS - 1

ER -